MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ASSURANCE CLIP

UNITED STATES ENDOSCOPY GROUP, INC. ASSURANCE CLIP
Model Number 711884
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the jaw arm became detached from the distal end of the assurance clip device.Forceps were used to complete the procedure successfully, but there was a slight procedure delay reported.No report of injury.
 
Additional Manufacturer Narrative
Steris is not the manufacturer of the assurance clip subject of reported event.Steris has notified the manufacturer, ags medtech, of the reported event to internally investigate and evaluate for reportability in accordance with 21 cfr part 803.A partial device was returned to ags medtech for investigation.Without the return of the complete device, the cause of the reported issue cannot be determined.The investigation of this event is still in process, and a follow-up will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
No additional information was obtained relevant to this event and no additional issues have been reported.

Brand Name
ASSURANCE CLIP
Common Device Name
ASSURANCE CLIP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key17827530
Report Number1528319-2023-00039
Device Sequence Number14977516
Product Code PKL
UDI-Device Identifier00724995215804
UDI-Public00724995215804
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number711884
Device Catalogue Number711884
Device Lot Number060767
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown